# SDR SCNA20250508174

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,731 hours, 28,088 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strip
- Condition: Broken
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 80724, NR00046: BROKEN PLASTIC STRIP OF ESCAPE SLIDE PACK DOOR L2.  PLASTIC STRIP OF ESCAPE SLIDE PACK DOOR L2 (2EA) WERE INSTALLED PER B737-800 SRM 51-40-02-0G-0.
